Non-homogeneous Behaviour of the Spatial Distribution of Macrospicules

Gyenge, N., Bennett, S. and Erdelyi, R. (2015) Non-homogeneous Behaviour of the Spatial Distribution of Macrospicules. Journal of Astrophysics and Astronomy, 36 (1). pp. 103-109. ISSN 0250-6335



  • Gyenge, N.
  • Bennett, S.
  • Erdelyi, R.
Copyright, Publisher and Additional Information: © Year Indian Academy of Sciences. This is an author produced version of a paper subsequently published in Journal of Astrophysics and Astronomy. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Active longitude; macrospicules
  • Published: March 2015
  • Accepted: 30 January 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 16 Nov 2016 14:59
Last Modified: 16 Nov 2016 15:06
Published Version:
Status: Published
Publisher: Indian Academy of Sciences
Refereed: Yes
Identification Number:
Related URLs:

Share / Export